# SDR ASAA2018030623773

- Difficulty date: March 6, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 40,150 hours, 11,884 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: False Indication
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC SHUTDOWN AND RESTARTED DURING TAXI IN.  ACFT GROUNDED.  ACCOMPLISHED LEFT FMC SYSTEM OPS TESTED IAW AMM 34-61-00-710-801, TEST OK.  ACCOMPLISHED RIGHT FMC SYSTEM OPS TESTED IAW AMM 34-61-00-710-801, TESTED OK.
